# SDR UPS04842977

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EXTERNAL FUSELAGE EXISTING REPAIR DOUBLER AT STA 70 L36 REQUIRES REMOVAL, ASSESSMENT, AND REPAIR IAW SRM 53-2-1 FIG 7 REF EO DC8-5330-12800 REPAIR 708-2R-01.  REMOVED EXISTING DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER, EXT DOUBLER, AND INTERNAL FINGER DOUBLERS PER SRM 53-2-1 FIG 7.
